# SDR DALA2025081105965

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 27,256 hours, 10,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1130808) MULTIPLE AREAS OF CORROSION ALONG LENGTH OF AFT CARGO RH FLOORBOARD TO SIDEWALL TRANSITION SUPPORT BEAM. REMOVED TRANISTION BEAN SECTION FROM STA 727I TO STA 767, FABRICATED NEW TRANSITION BEAM AND INSTALLED. REMOVED TRANSITION BEAM AND INSTALLED , TREATED, PRIMED, AND APPLIED CIC TO BOTH SECTIONS IAW B737-900 SRM 53-00-53, 51-40-05, 51-40-05, 51-20-01, 53-00-53, AMM 51-21-91.
